Alert archive / Georgia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 365, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 27, 2008, 5:53 PM EDT for Banks County, Hall County, Georgia. It was in force for 52 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2008, 5:53 PM EDT (21:53 UTC)
- Expired
- Jun 27, 2008, 6:45 PM EDT
- In force
- 52 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Banks County, GA, Hall County, GA
The radar
The Greer radar (KGSP), 134 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 6:12 PM EDT | TSTM WND DMG | 2 N Homer, GA | AROUND 10 TREES KNOCKED DOWN. |
| Jun 27, 6:12 PM EDT | TSTM WND DMG | 7 W Homer, GA | A LARGE TREE FELL ON A MOBILE HOME NEAR THE INTERSECTIN OF GEORGIA HIGHWAY 323 AND 51, CAUSING DAMAGE TO THE STRUCTURE |
| Jun 27, 6:12 PM EDT | HAIL 0.25 | 2 N Homer, GA | |
| Jun 27, 6:52 PM EDT | TSTM WND DMG | 7 W Homer, GA | A LARGE TREE FELL ON A MOBILE HOME NEAR THE INTERSECTIN OF GEORGIA HIGHWAY 323 AND 51, CAUSING DAMAGE TO THE STRUCTURE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.9 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 322 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 854 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 272153
SVRFFC
GAC011-139-272245-
/O.NEW.KFFC.SV.W.0365.080627T2153Z-080627T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
553 PM EDT FRI JUN 27 2008
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN HALL COUNTY IN NORTH CENTRAL GEORGIA
BANKS COUNTY IN NORTHEAST GEORGIA
* UNTIL 645 PM EDT
* AT 550 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED JUST WEST OF
LULA....MOVING EAST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ALTO...HOLLINGSWORTH AND HOMER.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3446 8339 3442 8337 3433 8339 3425 8333
3421 8336 3420 8340 3426 8349 3426 8356
3430 8362 3421 8373 3421 8387 3447 8382
3445 8361 3449 8353
TIME...MOT...LOC 2153Z 268DEG 15KT 3434 8370
$$2 follow-up statements
000
WWUS52 KFFC 272218
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
617 PM EDT FRI JUN 27 2008
GAC139-272227-
/O.CAN.KFFC.SV.W.0365.000000T0000Z-080627T2245Z/
HALL GA-
617 PM EDT FRI JUN 27 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HALL COUNTY HAS BEEN
CANCELLED...
THE THUNDERSTORM THAT EARLIER PROMPTED THE WARNING FOR EASTERN HALL
COUNTY HAS MOVED INTO BANKS COUNTY. MODERATE RAIN AND OCCASIONAL
CLOUD-TO-GROUND LIGHTNING WILL CONTINUE ACROSS EASTERN HALL COUNTY
FROM LULA TO GILLSVILLE TO NORTH OF CANDLER FOR ANOTHER 30 MINUTES
OR SO.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3446 8339 3442 8337 3433 8339 3425 8333
3420 8340 3426 8347 3426 8356 3432 8364
3435 8365 3436 8367 3441 8366 3445 8361
3449 8353
TIME...MOT...LOC 2217Z 268DEG 15KT 3434 8358
$$
GAC011-272245-
/O.CON.KFFC.SV.W.0365.000000T0000Z-080627T2245Z/
BANKS GA-
617 PM EDT FRI JUN 27 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR BANKS COUNTY...
AT 616 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
HOMER...MOVING EAST AT 17 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HOLLINGSWORTH...AND BANKS CROSSING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3446 8339 3442 8337 3433 8339 3425 8333
3420 8340 3426 8347 3426 8356 3432 8364
3435 8365 3436 8367 3441 8366 3445 8361
3449 8353
TIME...MOT...LOC 2217Z 268DEG 15KT 3434 8358
$$
19000
WWUS52 KFFC 272248
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
647 PM EDT FRI JUN 27 2008
GAC011-272257-
/O.EXP.KFFC.SV.W.0365.000000T0000Z-080627T2245Z/
BANKS GA-
647 PM EDT FRI JUN 27 2008
...THE SEVERE THUNDERSTORM WARNING FOR BANKS COUNTY EXPIRED AT 645 PM
EDT...
AT 645 PM EDT...THE THUNDERSTORM THAT EARLIER PROMPTED THE WARNING
FOR BANKS COUNTY HAS MOVED INTO FRANKLIN COUNTY. LIGHT TO MODERATE
RAIN AND OCCASIONAL LIGHTNING WILL CONTINUE ACROSS MUCH OF THE
COUNTY FOR ANOTHER 30 MINUTES OR SO...BUT SEVERE WEATHER IS NO
LONGER EXPECTED AT THIS TIME.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3446 8339 3442 8337 3433 8339 3425 8333
3420 8340 3426 8347 3426 8356 3432 8364
3435 8365 3436 8367 3441 8366 3445 8361
3449 8353
TIME...MOT...LOC 2218Z 268DEG 15KT 3434 8357
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:11 PM EDT, 2 hours 42 minutes earlier.
Area forecast discussion, Jun 27, 3:11 PM EDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 311 PM EDT FRI JUN 27 2008 .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... DIURNAL CONVECTION AGAIN FIRING...SOMEWHAT EARLIER THAN PREVIOUS DAYS AROUND NOON. MOST CONVECTION SEEMS TO BE FOCUSED ON EASTERN FRINGE OF CUMBERLAND PLATEAU AND FROM ATL TO AHN. WITH WEAK WESTERLIES STILL IN PLACE TODAY...SEE BREEZE CONVECTION FROM SE COAST NOT PRESENT AT ALL. WRN FL GULF COAST CONVECTION PRESENT BUT NOT LIKELY TO AFFECT MUCH OF MIDDLE GA EXCEPT POSSIBLY FAR SW ZONES. LEFT SLT CHC FOR THIS AFTERNOON AND EVENING FOR MOST OF MIDDLE GA WITH 30 TO 50 POPS IN NORTH GA. OVERALL PATTERN SOMEWHAT INTERESTING FOR LATE JUNE. STRONG S/W OVER NRN PLAINS TO DROP INTO THE MIDWEST SAT WITH GOOD BELT OF WESTERLIES ON THE SOUTHERN PERIPHERY OF THE WAVE. THESE WESTERLIES WILL SAG EVEN CLOSER INTO THE STATE SAT WHICH SHOULD INCREASE CHANCES FOR MORE INTENSE/ORGANIZED CONVECTION...SOME LIKELY CAPABLE OF LARGE HAIL AND DAMAGING WINDS. GFS/NAM SEEM TO BE COOLING OFF CWA TOO MUCH SAT DUE TO MORE WIDESPREAD CONVECTION. BELIEVE COVERAGE WILL BE LESS THAN MODELS SO HAVE BACKED POPS DOWN A LITTLE AND RAISED MAX TEMPS A COUPLE DEGREES. EVEN AS WAVE TURNS EAST TOWARD THE NORTHEAST...FRONT SHOULD SAG INTO THE STATE. FRONT NOT PROGGED TO MOVE INTO THE STATE UNTIL SUN NIGHT. HAVE SOME DOUBT TO WHETHER TEMPS WILL COOL TO THE DEGREE SHOWN IN THE GFS AND NAM GUIDANCE ON SUN...HAVE AGAIN RAISED THEM A TAD. IF WE GET WIDESPREAD SHRA AND CLOUDS...THEN YES. UPPER RIDGE AXIS TO THE SOUTH DOES NOT LOOK LIKE ITS READY TO PLAY NICE YET. STILL LOOKS LIKE BEST POPS WILL BE SUN AFTERNOON...50 TO 70 POPS LOOK REASONABLE. .LONG TERM /MONDAY THROUGH FRIDAY/... LONG WAVE TROUGHING OVER THE ERN U.S. WEAKENS EARLY NEXT WEEK. SHOULD SEE WARMING BACK TO NORMAL OR SLIGHTLY ABOVE NORMAL LEVELS. GOOD AGREEMENT BETWEEN GFS..GFS ENSEMBLE MEAN AND ECMWF. TROPICS APPEAR TO BE BEHAVING WITH UPPER RIDGE AXIS AROUND 28 OR 29 NORTH LATITUDE. ANY CONVECTION IN THE GULF SHOULD BE STEERED WEST INTO SRN TX OR OLD MEXICO. GOING FORECAST SEEMS TO HAVE GOOD HANDLE ON POPS AND TEMP CATEGORIES. SNELSON && .PRELIMINARY POINT TEMPS/POPS... ATHENS 71 94 69 88 67 / 30 40 30 60 30 ATLANTA 72 92 71 86 67 / 30 40 30 60 30 BLAIRSVILLE 64 85 66 83 61 / 30 40 30 50 30 CARTERSVILLE 66 91 66 84 63 / 30 40 30 60 30 COLUMBUS 72 93 72 89 71 / 20 40 30 70 40 GAINESVILLE 69 89 69 85 66 / 30 40 30 60 30 MACON 73 93 72 91 70 / 20 50 30 60 40 ROME 70 91 70 83 65 / 30 40 30 60 30 PEACHTREE CITY 70 90 68 85 64 / 30 40 30 60 40 VIDALIA 72 91 72 92 72 / 20 50 30 60 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 13
In the hours before
Special weather statement, Jun 27, 2:46 PM EDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 246 PM EDT FRI JUN 27 2008 GAZ006>008-271915- 246 PM EDT FRI JUN 27 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN GILMER...UNION AND FANNIN COUNTIES UNTIL 315 PM EDT... AT 244 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER HIGDON...MOVING EAST NORTHEAST AT 15 MPH. IN ADDITION TO PEA SIZED HAIL AND 45 MPH WINDS...FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED ACROSS GILMER...UNION AND FANNIN COUNTIES...INCLUDING THE CITIES OF OASIS...HIGDON...EPWORTH...BLUE RIDGE...MCCAYSVILLE...COPPERHILL...MORGANTON...MINERAL BLUFF AND LOVING. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 23
Special weather statement, Jun 27, 3:02 PM EDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 302 PM EDT FRI JUN 27 2008 GAZ003-004-271930- 302 PM EDT FRI JUN 27 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN WHITFIELD AND CATOOSA COUNTIES UNTIL 330 PM EDT... AT 301 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER RINGGOLD...MOVING EAST NORTHEAST AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS WHITFIELD AND CATOOSA COUNTIES THROUGH 330 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE BOYNTON...LAKEVIEW...INDIAN SPRINGS... GRAYSVILLE...RINGGOLD...KEITH...VARNELL AND COHUTTA. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 23
Special weather statement, Jun 27, 3:12 PM EDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 312 PM EDT FRI JUN 27 2008 GAZ046>049-271945- 312 PM EDT FRI JUN 27 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN NEWTON... ROCKDALE...MORGAN AND WALTON COUNTIES UNTIL 345 PM EDT... AT 309 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MILSTEAD...MOVING EAST AT 16 MPH. WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS NEWTON... ROCKDALE...MORGAN AND WALTON COUNTIES THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MILSTEAD...ALMON... OXFORD...WALNUT GROVE...ALCOVY...JERSEY...PANNELL...HARD LABOR CREEK STATE PARK...SOCIAL CIRCLE AND GOOD HOPE.
Special weather statement, Jun 27, 3:17 PM EDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 317 PM EDT FRI JUN 27 2008 GAZ005-007-271945- 317 PM EDT FRI JUN 27 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN GILMER AND MURRAY COUNTIES UNTIL 345 PM EDT... AT 313 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES SOUTHEAST OF FORT MOUNTAIN STATE PARK... MOVING EAST AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS GILMER AND MURRAY COUNTIES THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE FORT MOUNTAIN STATE PARK...ELLIJAY... ROY...CHERRY LOG...CARTECAY AND EAST ELLIJAY. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 23
Special weather statement, Jun 27, 4:08 PM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 408 PM EDT FRI JUN 27 2008 GAZ105-272045- 408 PM EDT FRI JUN 27 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND FREQUENT CLOUD-TO-GROUND LIGHTNING IN DOOLY COUNTY UNTIL 445 PM EDT... AT 404 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM DEVELOPING 5 MILES SOUTHWEST OF VIENNA...MOVING EAST AT 10 MPH. THIS THUNDERSTORM WILL BE CAPABLE OF PRODUCING PEA-SIZED HAIL. IN ADDITION...LIGHTNING DETECTION SYSTEMS INDICATE FREQUENT CLOUD-TO-GROUND LIGHTNING STRIKES WITH THIS THUNDERSTORM. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
Special weather statement, Jun 27, 5:49 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 549 PM EDT FRI JUN 27 2008 GAZ023-024-272230- 549 PM EDT FRI JUN 27 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND FREQUENT CLOUD-TO-GROUND LIGHTNING IN BANKS AND HALL COUNTIES UNTIL 630 PM EDT... AT 546 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM GAINESVILLE TO JUST EAST OF LULA...MOVING EAST AT 10 MPH. PEA-SIZED HAIL WILL BE POSSIBLE WITH THESE THUNDERSTORMS ALONG WITH FREQUENT CLOUD-TO-GROUND LIGHTNING. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 8:21 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Treutlen | 39 min |
| Jun 26, 8:27 PM EDT | Severe Thunderstorm Warning | FFC | Hancock, Washington | 48 min |
| Jun 26, 8:38 PM EDT | Severe Thunderstorm Warning | FFC | Putnam | 44 min |
| Jun 26, 9:11 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Treutlen | 49 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.